# SDR 99ZZZM573

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CENTER AILERON INTERCONNECT CABLES ARE CORRODED.  REMOVED AND REPLACED BOTH CENTER AILERON INTERCONNECT CABLES, GENERATED NEW WC FOR TRAVEL CHECKS AND FREEDOM OF MOVEMENT.  (M)
